# SDR CALA2025040703581

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 77,793 hours, 29,327 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT ON LE FLAP 2 AMBER FLIGHT CREW STATED THEY NOTICED AMBER "LE IN TRANSIT" AT 5Â° FLAPS, 5 MILES OUT AT 2000 FT, DID A GO AROUND AND MOVED FLAP HANDLE TO 15 FOR LANDING, LIGHT REMAINED ILLUMINATED. LIGHT REMAINED ON WHILE TAXING TO THE GATE.  PERFORMED A WALK AROUND TO LOOK FOR DAMAGE, NO DAMAGE FOUND. UPON RETURNING TO FLIGHT DECK THE LIGHT HAD EXTIGUISHED AND EVERYTHING WAS UNEXPECTEDLY GREEN.  STOWED FLAPS AND SLATS AND EVERYTHING WORKED AS EXPECTED. COMPLETED BITE OF FSEU, NO EXISTING FAULTS, CYCLED SLATS FLAPS, NO DISCREPANCIES FOUND. FIM 27-88 TASK 806.  COMPLETED BITE OF FSEU, EXISISTING FAULTS-NO FAULTS, FAULT HISTORY-FLIGHT LEG 0- NO FAULTS. FIM 27-81 TASK 806
